# SDR SCNA98144

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 22676
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 6563
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AT LEVEL OFF AT 31,000 FEET, NOTICED TANKS 1 AND 3 WERE DECREASING BETWEEN 9,000 AND 10,000 POUNDS EACH.  TANKS 1 AND 3 CONTINUED TO DECREASE CREATING A FUEL LIMITATION PROBLEM WITH THE BOOST PUMP ON TANKS 1 AND 3 ON OR OFF.  UNABLE TO STOP IMBALANCE SO ELECTED TO RETURN TO MSP.  DUMPED FUEL FOR LANDING LIMITATIONS.  FOUND NUMBER TWO FUEL MANIFOLD CROSSFEED VALVE INTERMITTENT.  REMOVED AND REPLACED NUMBER TWO CROSSFEED VALVE PER 727 MAINTENANCE MANUAL 282211.  OPERATIONALLY CHECKED GOOD.
